Hiya.... I know you are freaking out.... We have all been there. It's part of withdrawals.
Day four or five is when it stops. Go out RIGHT NOW and go for a walk... As long as you can bare it. Then, come home, take a long, hot bath and lay down with a heating pad if you have one.
Private message me if you need me, sweetie... You are not alone.
How much xanax did you take and for how long?
You should NOT go CT on benzos but slowly taper down with your doc's advice.
I'm tapering down my benzos. I used to take 200mg/day of oxazepam for 9 years and it took me 7 months to get to 35mg.
YOU CAN DO THIS.
Keep posting. Lots of people to help you here
Sweetheart, YOU CAN DO THIS!! I would take the lead of SmartYetStupid. Your up anyway, try to walk it off. Outside, treadmill, even laps around your dining room table. A little physical release really helps. Mine stopped after 6 days, But I have a 10 year habit. Do anything to get your mind off it. WE HAVE ALL BEEN THERE!!!
as totallost said benzos shouldnt be stopped cold turkey, i did it once and had a siezure have your docter prescribe you a safer benzo with a longer halflife like valium or klonpin and taper for at least 2 weeks...
how much xanax a day were you taking, how much lorect as well and for how long...
the first few days are hell but you can make it through, its what we have to do to free ourselves...everyone is here for you and will help you with anything you need, especially support!!
Eat bannanas they have alot of potassium and that actually helps with the restless legs and so do hot baths...stay in as long as you can, they take the muscle pains away..go in 10 times a day if you have to for the first few days and when you can, like they said excercise even if its a walk around the block.
good luck and we are here for you...
DO NOT GO COLD TURKEY FROM BENZOS !!!! You can be putting your life in danger.
They must be tapered.
take it from someone who is still fighting the benzo withdrawals please be very careful do n o ct the benzos i did not knowing I was addicted and I hav ebeen going through he** for almost 2 months now your w/d from benzos will come and go for a long time you will have symptons for days and then all of a sudden nothing and you will think good I'm done with them and then out of the clear blue sky they will come back it is so hard so please be careful if you can talk to your doctor to help you .